# SDR USAA2008123192360

- Difficulty date: December 22, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6129473 SHAPE SILL CORRODED AT L2 DOOR BETWEEN FR66 TO FR68, S23L.  REPLACED SHAPE SILL AT L2 DOOR BETWEEN FR66 TO FR68, S23L IAW A320 SRM 57-72-11 AND AIRBUS DRAWING NR D53480505.
